MAUDE Adverse Event Report: LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-2009996
Medical Device Problem Codes Nonstandard Device (1420); Device Displays Incorrect Message (2591); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during a procedure, an error code 188 (cooling flow switch error) occurred.It was noted that the patient stayed in the hospital.The patient and procedure outcome were not provided.This event is reported for aborted/cancelled procedure with a patient under anesthesia.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The console was serviced on site.During service, a defective chiller was identified exhibiting multiple cooling-related errors.The chiller, flow switch, and the main controller pcb were replaced.Following the replacements, the system was fully tested, all power settings were verified to be within manufacturer specifications, and the system met requirements.The system was confirmed to be fully operational.Based on the service findings, the reported allegation is confirmed.The recon main controller pcb was returned for product analysis.Upon visual inspection, the component was found to be in overall good physical condition.No functional testing was performed.Since the issue was resolved by replacing the components mentioned above, the reported allegation was confirmed.

Brand Name
MOSES PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23137211
Report Number2124215-2025-66574
Device Sequence Number9285413
Product Code GEX
UDI-Device Identifier07290109145518
UDI-Public(01)07290109145518(11)190604(10)19
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-2009996
Device Catalogue NumberGA-2009996
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2025
Supplement Date Received by Manufacturer11/18/2025
Initial Report FDA Received Date09/24/2025
Supplement Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/04/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown